# SDR VNAA2017121111101

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,275 hours, 31,736 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THEIR WAY TO THEIR DESTINATION, THE CREW RECEIVED A STEERING INOP Ï¿½ MSG. THE AIRCRAFT LANDED WITHOUT INCIDENT AND THE CREW COMPLIED WITH A SYSTEM REST. MSG CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
